| Model Number |
3542001 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.(b)(6).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female patient who underwent breast augmentation revision surgery with two 200cc mentor memorygel breast implants experienced bilateral rupture post procedure.As a result, patient had an explantation (b)(6) 2020.This medwatch form is for product b.
Additional Manufacturer Narrative
Additional information was received on 10/22/2020, the mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
It was discovered on (b)(6) 2020, that 'is report source user facility checked' was erroneously submitted in initial.Correction 'is report source distributor' should be checked.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The investigation of the pictured device was completed by the failure analysis lab on 10/14/2020.Device evaluation summary: according to the information received, the patient experienced a rupture in the breast implant.Upon visual evaluation of the image provided in the complaint, the implant was observed ruptured.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The investigation of the returned device was completed by the failure analysis lab on (b)(6) 2020.Device evaluation summary: according to the information received, the patient experienced a rupture in the breast implant.During visual evaluation of the product, some lines of shell wear were observed on the anterior aspect.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected.H6 investigation findings code c22: cosmetic manufacturer¿s reference number: (b)(4).